Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had kidney stone and told to drink water. After drinking have pain at base of sternum. On levaquin

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 118 Questions
I had a kidney stone removed last Wednesday. I was told to drink 64 0z of water a day (with lemon in it). Now after drinking a glass I have intense pain at the base of my sternum. Is it gas? Nothing is relieving it. This has been happening for two days now...
The pain subsides after a while, but then returns after I eat or drink again. I am taking an antibiotic, Levaquin (500 mg tab), magnesium 400 mg per day, and Florastor, a probiotic.
Posted Wed, 16 Oct 2013 in Kidney Conditions
Answered by Dr. Avinash Ignatius 13 hours later
Brief Answer:

Detailed Answer:
Your symptoms are suggestive of increased acidity or some acid peptic disease. Likely to have been precipitated by the stress of surgery and the increased number of pills.

Consider taking some kind of antacid or yogurt might help relieve your symptoms.

However if symptoms persist do review with your doctor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor